Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Page 728 (Mi zvmmf9113)  

Scientific information

J. С Burkill. The theory of ordinary differential equations. Book Review

V. B. Lidskii


Full text: PDF file (105 kB)

Citation: V. B. Lidskii, “J. С Burkill. The theory of ordinary differential equations. Book Review”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 728

Citation in format AMSBIB
\Bibitem{Lid62}
\by V.~B.~Lidskii
\paper J.~С~ Burkill. The theory of ordinary differential equations. Book Review
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 728
\mathnet{http://mi.mathnet.ru/zvmmf9113}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9113
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p728

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:199
    Full text:99
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021